Alert archive / Mississippi / River Flood Warnings in 2009
River Flood Warning 128, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Oct 15, 2009, 10:58 AM CDT for Lawrence County, Mississippi. It took effect at Oct 15, 2009, 9:24 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2009, 10:58 AM CDT (15:58 UTC)
- In effect from
- Oct 15, 2009, 9:24 PM CDT
- Expired
- Oct 16, 2009, 10:58 AM CDT
- In force
- 14 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Lawrence County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Monticello (MTCM6).
- Action stage
- 21 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02488500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Oct 15, 5:00 AM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Oct 15, 5:00 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 500 AM CDT THU OCT 15 2009 .SHORT TERM...TODAY THROUGH FRIDAY...CONVECTION BEGINNING TO DEVELOP THIS MORNING TO OUR NORTHWEST ALONG AND OUT AHEAD OF A COLD FRONT THAT WILL MOVE INTO THE DELTA BY MID MORNING. THE MODELS INDICATE INSTABILITY INCREASING ACROSS MUCH OF THE AREA LATER THIS MORNING INTO THE AFTERNOON WITH ML CAPES OF 1500-2300 J/KG AND LIS OF -7. DEEP LAYER SHEAR PEAKING AT AROUND 40 TO 45KTS WILL BE SUFFICIENT TO SUPPORT BOW ECHOES AND SUPERCELL FORMATION. THERE WILL BE A LOW TORNADO RISK WITH A LINEAR FLOW AND SREH VALUES PEAKING AT AROUND 150 TO 170 M2/S2...BUT CANNOT BE RULED OUT ESPECIALLY OVER THE SOUTHERN PORTIONS OF THE AREA LATER THIS AFTERNOON. CRAVEN-BROOKS SIG SEVERE PARAMETERS CONTINUE TO FORECAST TO PEAK NEAR 50K AHEAD OF FRONTAL BOUNDARY THIS AFTERNOON. THE GFS SIG TORNADO PARAMETERS CLIMB ABOVE 3 FOR A BRIEF PERIOD ALSO. THE LOCAL WRF MODELS INDICATE THE BEST DEVELOPMENT OF THE CONVECTION GENERALLY ALONG AND SOUTH OF THE HIGHWAY 20 CORRIDOR EARLY THIS AFTERNOON...BUT SEVERE POTENTIAL COULD BE AS FAR NORTH AS HWY 82 LATER THIS MORNING. SOME LIMITING FACTORS THIS AFTERNOON INCLUDE MARGINAL LAPSE RATES OF 5.0 TO 5.5 C/KM AND H500 TEMPS OF -6. THESE FACTORS MAY LIMIT HAIL FORMATION...BUT LARGE HAIL WILL BE POSSIBLE WITH ANY SUPERCELL THAT DEVELOPS. WITH THE LINEAR FLOW EXPECT AT LEAST LOCALIZED FLASH FLOODING WILL BE POSSIBLE...BUT THE COLD FRONT WILL BE PROGRESSIVE ACROSS THE AREA SO THE FLASH FLOODING POTENTIAL SHOULD BE MINIMAL. THE FRONT WILL PUSH TO THE SOUTH OF THE AREA BY MIDNIGHT WITH SOME RESIDUAL SHOWERS OVER THE SOUTHEASTERN PORTIONS OF THE AREA...BUT ALL OF THE ACTIVITY SHOULD MOVE TO THE SOUTH OF THE AREA BY THE VERY EARLY MORNING HOURS. HIGH PRESSURE AND MUCH COOLER TEMPS WILL PREVAIL OVER THE AREA FRIDAY WITH HIGHS IN THE LOW TO MID 60S. STUCK PRETTY CLOSE TO GUIDANCE THROUGH THE PERIOD...BUT DID RAISE POPS SLIGHTLY ACROSS THE AREA TODAY. H925 TEMPS RANGING FROM 4 TO 9C COSMOLOGICALLY WOULD EQUATE TO THE LOW TO MID 60S ACROSS THE AREA ON FRIDAY AND THAT IS SLIGHTLY BELOW MAV GUIDANCE./15/ .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...BY FRIDAY EVENING THE COLD FRONT WILL BE WELL SOUTH OF OUR CWA AND OVER THE NORTHERN GULF. HIGH PRESSURE AT THE SURFACE WILL BEGIN BUILDING INTO OUR AREA FROM THE NORTH BUT A LARGE UPPER TROUGH WILL REMAIN OVER THE EASTERN CONUS. COOLER THAN NORMAL TEMPERATURES WILL BE THE RESULT BY SATURDAY MORNING. DESPITE OUR RATHER MOIST SOILS CAA IS EXPECTED TO BE STRONG ENOUGH TO RESULT IN MORNING LOWS IN THE LOW TO MID 40S. LATEST MAV GUIDANCE TEMPERATURES WERE AMONG THE WARMEST ENSEMBLE MEMBERS FOR SATURDAY MORNING SO HAVE CUT MORNING LOWS CLOSER TO ENSEMBLE MEANS. MODELS AGREE THAT A POTENT SHORTWAVE WILL DROP SOUTH OUT OF CANADA AND DOWN THE BACK SIDE OF THE EASTERN CONUS UPPER TROUGH SATURDAY AND BRING A REINFORCING SHOT OF COLD AIR TO OUR REGION FOR SATURDAY NIGHT. ACCOMPANYING THE SHORTWAVE WILL BE A 1030MB HIGH. MODELS DO INDICATE SOME LIGHT PRECIPITATION OVER THE MID MISSISSIPPI VALLEY WITH THIS SYSTEM THAT LOOKS TO FIZZLE OUT BY THE TIME IT GETS TO OUR CWA. THE RESULTING MID LEVEL CLOUD COVER AND DEEP NORTH FLOW WILL MAKE FOR A CHILLY SATURDAY WHERE MOST SITES SHOULD TOP OUT NEAR 60 DEGREES. THE UPPER TROUGH WILL SHIFT EAST OF OUR CWA SATURDAY NIGHT AND THE SFC HIGH BECOMES CENTERED OVER THE MID MISSISSIPPI VALLEY. CLOUDS SHOULD DECREASE ACROSS OUR AREA ALLOW FOR THE COLDEST NIGHT OF THE FALL SEASON THUS FAR. THE GFS IS A LITTLE COOLER THAN THE ECMWF BUT THE 850MB ZERO DEGREE ISOTHERM IS EXPECTED TO BE OVER OUR NORTHEAST WITH 925MB TEMPS OF 1-2C. WITH THE SURFACE HIGH NORTHWEST OF THE AREA THE WINDS SHOULD ALLOW ENOUGH MIXING TO KEEP PRIME RADIATIONAL COOLING FROM OCCURRING BUT MORNING LOWS SHOULD BOTTOM OUT IN THE UPPER 30S TO LOWER 40S. SOME SITES IN THE NORTHEAST MAY SEE A LIGHT FROST. AGAIN LATEST MAV GUIDANCE WAS AMONG THE WARMEST ENSEMBLE MEMBER AND HAVE TRIMMED A FEW DEGREES OFF THE MORNING LOWS. THE SURFACE HIGH WILL SHIFT EAST SUNDAY AND MONDAY WHILE UPPER LEVEL RIDGING MOVES OVER THE REGION. ALTHOUGH TEMPERATURES WILL AGAIN BE COOLER THAN NORMAL SUNDAY...WL SEE A WARMING TREND THROUGH THE MIDDLE OF THE WEEK. BY TUESDAY SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE MID ATLANTIC SEABOARD WHILE ANOTHER UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW MOVE OVER THE CENTRAL PLAINS. THUS MOISTURE WILL BEGIN INCREASING TUESDAY AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND ECMWF WITH THIS NEXT SYSTEM. THE GFS IS MORE PROGRESSIVE THAN THE ECMWF AND HAS AN OPEN TROUGH WITH A SFC LOW WELL NORTH OF OUR AREA. THE GFS BRINGS THE ASSOCIATED COLD FRONT AND NEXT BEST CHANCE FOR RAIN ACROSS OUR CWA WEDNESDAY. THE ECMWF CLOSES OFF A LOW OVER THE SOUTHERN PLAINS WITH AN ASSOCIATED SURFACE LOW MUCH CLOSER TO OUR CWA. THE ECMWF SOLUTION WOULD ALSO RESULT IN A SEVERE WEATHER EVENT FOR OUR REGION THURSDAY. FOR NOW WL LEAN TOWARD THE MORE PROGRESSIVE GFS SOLUTION AND LOOK FOR SOME CONTINUITY IN LATER RUNS. /22/ && .AVIATION...MVFR CONDITIONS WERE BEING OBSERVED THIS MORNING NORTH AND SOUTH WITH LIFR CEILINGS ACROSS THE CENTRAL PORTIONS. CONDITIONS WILL BE SLOW TO IMPROVE THIS MORNING. A STRONGER COLD FRONT WILL DEVELOP AND MOVE IN FROM THE NW THIS MORNING TO BEGIN SETTING OFF A FINAL ROUND OF SHRA/TSRA. THE FRONT WILL BRING VFR CLOUD LAYERS TO OUR NW SECTIONS IN THE LATE AFTERNOON WHILE STRONG/SEVERE STORMS WILL BE POSSIBLE IN THE SRN HALF OF THE CWFA INTO EARLY THURSDAY EVENING. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 84 54 62 43 / 87 57 2 3 MERIDIAN 82 54 62 41 / 87 61 4 4 VICKSBURG 82 55 64 43 / 80 52 2 3 HATTIESBURG 86 60 67 43 / 60 80 6 3 NATCHEZ 86 56 66 44 / 62 72 2 3 GREENVILLE 78 51 60 42 / 80 26 1 5 GREENWOOD 74 50 58 41 / 80 29 2 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/22/40
Hazardous weather outlook, Oct 15, 5:35 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 535 AM CDT THU OCT 15 2009 ARZ074-075-MSZ018-019-025>039-044>046-161045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 535 AM CDT THU OCT 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS.. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS MORNING THROUGH EARLY AFTERNOON. A MOIST AIRMASS AND GOOD INSTABILITY WILL COMBINE WITH A STRONG COLD FRONT RESULTING IN A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WINDS UP TO 60 MPH AND LOCALLY HEAVY RAINFALL. THE RISK FOR SEVERE THUNDERSTORMS WILL MOVE SOUTH OF THE AREA BY THE EARLY AFTERNOON AS THE COLD FRONT MOVES SOUTH TO THE I-20 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON...BUT OTHERWISE IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-161045- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 535 AM CDT THU OCT 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER THIS MORNING MORNING THROUGH LATE AFTERNOON. A MOIST AIRMASS AND GOOD INSTABILITY WILL COMBINE WITH A STRONG COLD FRONT RESULTING IN A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING WINDS...UP TO 60 MPH...HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL.,.BUT ONE OR TWO TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON...BUT OTHERWISE IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 15
In the hours before
Special weather statement, Oct 15, 7:22 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 722 AM CDT THU OCT 15 2009 ARZ074-LAZ007-151300- ASHLEY AR-MOREHOUSE LA- 722 AM CDT THU OCT 15 2009 ...SEVERE THUNDERSTORM APPROACHING ASHLEY COUNTY AND MOREHOUSE PARISH... AT 720 AM CDT...A LARGE SEVERE THUNDERSTORM OVER UNION COUNTY ARKANSAS WAS MOVING SOUTHEAST AT 35 MPH. THIS STORM WILL LIKELY ENTER WESTERN ASHLEY COUNTY AND WESTERN MOREHOUSE PARISH AROUND OR JUST AFTER 800 AM CDT. LARGE HAIL AND DAMAGING WINDS...AS WELL AS VERY HEAVY RAINFALL...WILL BE POSSIBLE WITH THIS STORM IF IT MAINTAINS ITS CURRENT INTENSITY. RESIDENTS ACROSS THE AREA SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS MORNING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THIS AFTERNOON. COHEN
Special weather statement, Oct 15, 9:32 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 932 AM CDT THU OCT 15 2009 LAZ007>009-151515- MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA- 932 AM CDT THU OCT 15 2009 ...STRONG THUNDERSTORM WILL PASS BETWEEN KILBOURNE AND OAK GROVE... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH WINDS WAS LOCATED 11 MILES NORTHWEST OF OAK GROVE AT 930 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAINS OF ONE TO TWO INCHES ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTH CENTRAL EAST CARROLL...NORTHERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, Oct 15, 10:02 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1002 AM CDT THU OCT 15 2009 LAZ007>009-015-151545- MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA- 1002 AM CDT THU OCT 15 2009 ...STRONG THUNDERSTORM NEARING GOODWILL AND MOVING EAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH WINDS WAS LOCATED 8 MILES WEST OF GOODWILL AT 1000 AM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY WITH THIS STORM AS IT MOVES INTO THE PIONEER AND FOREST COMMUNITIES BY 1045 AM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME NORTHEASTERN RICHLAND...WESTERN EAST CARROLL... CENTRAL WEST CARROLL AND CENTRAL MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, Oct 15, 10:49 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1049 AM CDT THU OCT 15 2009 MSZ030-031-033-151630- CLAY MS-LOWNDES MS-OKTIBBEHA MS- 1049 AM CDT THU OCT 15 2009 ...LOCALLY HEAVY RAINFALL UP TO ONE INCH DEVELOPING FOR GOLDEN TRIANGLE AREAS... SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINS UP TO ONE INCH AND GUSTY WINDS OF 40 MPH WERE CENTERED 4 MILES NORTHWEST OF MULDROW AT 1045 AM CDT...MOVING EAST AT 40 MPH. HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES WILL BE AFFECTING THE WEST POINT...STARKVILLE AND COLUMBUS AREAS THROUGH NOON TIME. GUSTY WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN OKTIBBEHA...NORTHERN LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 7:26 AM CDT | Dense Fog Advisory | JAN | Hinds, Madison, Rankin | 2 hr |
| Oct 15, 10:58 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 5 days |
| Oct 15, 12:39 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Oct 15, 12:53 PM CDT | Tornado Warning | JAN | Claiborne, Jefferson | 54 min |
| Oct 15, 1:08 PM CDT | Flash Flood Warning | JAN | Claiborne, Warren | 112 min |
| Oct 15, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 52 min |
| Oct 15, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 58 min |
| Oct 15, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 30 min |
| Oct 15, 3:15 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 60 min |
| Oct 15, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Oct 15, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 65 min |
| Oct 15, 7:44 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 76 min |
| Oct 15, 8:47 AM CDT | Tornado Warning | JAN | Morehouse | 41 min |
| Oct 15, 9:24 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 81 min |
| Oct 15, 10:39 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland, Tensas | 66 min |
| Oct 15, 11:37 AM CDT | Flash Flood Warning | JAN | Franklin, Madison, Richland, Tensas | 113 min |
| Oct 15, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Tensas | 66 min |
| Oct 15, 12:20 PM CDT | Tornado Warning | JAN | Tensas | 40 min |
| Oct 15, 1:31 PM CDT | Flash Flood Warning | JAN | Franklin, Madison, Richland, Tensas | 59 min |
Nearby
River Flood Warnings in Mississippi, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.